Commentarii Mathematici Helvetici

, Volume 56, Issue 1, pp 1–37

Su una congettura di Petri

  • Enrico Arbarello
  • Maurizio Cornalba
Article

DOI: 10.1007/BF02566195

Cite this article as:
Arbarello, E. & Cornalba, M. Commentarii Mathematici Helvetici (1981) 56: 1. doi:10.1007/BF02566195
  • 42 Views

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Enrico Arbarello
    • 1
  • Maurizio Cornalba
    • 2
  1. 1.Department of MathematicsHarvard UniversityCambridgeU.S.A.
  2. 2.Istituto di MatematicaUniversità di PaviaPaviaItalia